Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

problem of "dizzyness" assoc with clomid in male also on

User rating for this question
Very Good
Answered by

Endocrinologist
Practicing since : 2006
Answered : 1771 Questions
Question
problem of "dizzyness" assoc with clomid in male also on abilify
Follow-up: problem of "dizzyness" assoc with clomid in male also on 25 minutes later
NO ANSWER YET
 
 
Answered by Dr. Mirjeta Guni 1 hour later
Brief Answer:
Abilify side effect;

Detailed Answer:
Hello and thank you for asking!
Dizziness is a known common side effect of Abilify.
It is not recommended to stop the treatment for the dizziness, but you should check the blood pressure to rule out hypertension before.
If the blood pressure is normal and there dizziness persists for more than a week, you should inform your treating physician.
Hope the information will help.
Best wishes,
Dr.Mirjeta
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor